# SDR USAASB97220

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- Engine: Cfmint CFM563B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 9527M99P11
- Condition: Bent
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

DAB - FL2308 - AFTER T/O AT APPROX 100 FT, THE RIGHT ENGINE HAD EXCESSIVE VIBRATION, ALL OTHER INDICATIONS WERE NORMAL.  THE DECISION WAS MADE TO RETURN TO FIELD.  NO EMERGENCY WAS DECLARED BUT EMERGENCY EQUIPMENT WAS CALL OUT AS A PRECAUTION.  THE A/C LANDED WITHOUT FURTHER INCIDENT.  THE RIGHT ENGINE WAS EXAMINED (BOROSCOPED) AND FOUND EVIDENCE OF A BIRD STRIKE.  THREE SETS OF BLADES WERE FOUND SEVERLY BENT AND REPLACED WITH LIKE ITEM.  RAN ENGINE AFTER BLADE CHANGE.  ALL PARAMETERS CHECK NORMAL.  OK FOR SERVICE.  (M)
